2018 International Conference of the Korean Society for Literature and Religion

- $\hfill\Box$ Date: July 7. 4 (Wed.) ~ 5 (Thur.), 2018
- □ Venue: Centennial Memorial Hall 3F (Jangeuncheong Hall, Confernce Room, Room 309, 310 & 312), Sahmyook University
- □ Hosted by: The Korean Society for Literature and Religion
- □ Organized and Sponsored by: Smith College of Liberal Arts, Sahmyook University
- □ Title: Liberal Arts Education in an Era of "Post-truth"

2018. 7. 4 (Wednesday)						
Regist- ration	09:30~10:00 (3F Lobby, 30 Minutes)					
	10:00~10:20 (David Jangeuncheong Hall, 20 Minutes)					
Opening	Moderator: PARK Sojin (Vice-President of KSLR, Sookmyung Women's U) Welcoming Remarks: KIM Yongsung (President of KSLR, Sahmyook U) Congratulatory Remarks: KIM Sungik (President of Sahmyook U)					
Presenta- tion:25 m Discussio n: 10 m	10:20 ~ 12:05 Session I (105 minutes)					
	Overall Presentation (Conference Room, English)	General Education (Room 309, English)	Religion / Philosophy (Room 310, English, Korean)	Literature (Room 312, Korean)		
	Moderator: Peggy Cho (Kyunghee U)	Moderator: SHIN Myoung-ah (Kyunghee U)	Moderator: PARK Youngwon (Chungnam Natl. U)	Moderator: CHOI Jaesun (Korea Polytechnic U)		
	Presenter: LIM Sunguk (Yonsei U) Title: Revisiting the Johannine Truth in the Post-Truth Era Discussant: CHO Nancy Jiwon (Seoul Natl. U)	Presenter: Sun-Hee LEE (Wellesley College, USA) Title: First-year Curriculum and Advising at Wellesley College. Discussant: Irene Yung PARK (Yonsei U)	Presenter: YANG Jaeyong (Kangwon Natl. U) Title: Women's Image of T. S. Eliot's Poetry and Poetic Play interpreted in the Light of Sin in Dante's Divine Comedy Discussant: Jang Cheol-U (Kangwon Natl. U)	Presenter: KIM Ye-rhee (Kangwon Natl.U) Title: Nagative Ethics and Literature beyond Authenticity: Jang Jeong-il's Poetic Responses for the Capitalism as a Religion Discussant: Ahn Jiyoung (Chungju U)		
	Presenter: Dary DACANAY (St. Patrick School, Q.C. Phil) Title: The Patrician Education in a Post-Truth World: The Essence of Core Values in the School Curriculum Discussant: KIM Pirae (Sookmyung Women's U)	(U of Georgia, USA) Title: The Emergence of Buddhist Orientalism and		Presenter: KIM Minnah (Seoul Natl. U, Russian Literature Major) Title: Utopia and Eros: Bogdanov's The Red Star Discussant: CHOI Jinseok (Seoul Natl. U)		
	(UW-Madison)	against Imperial Eyes Discussant: PARK Sunhee (Soongsil U)	Presenter: HWANG Inkyung (Sungkyunkwan U) Title: Biblical Allusion and Literary Imagination Focusing on Shakespeare's The Merchant of Venice Discussant: CHUNG Kwangsook (Sookmyung Women's U)	(Seoul Natl. U,) Title: Humane Studies, Liberal Arts, Education -		
Lunch	12:05 ~ 13:15 (Restaurant for Faculty, 70 Minutes)					
	13:15 ~ 13:55 (David Jangeuncheong Hall, 40 Minutes) Moderator: CHOI Hongkyu (Emeritus professor, Chung-Ang U) / Translator: KIM Minhee (UW - Madison) Keynote Speech: David JASPER (U of Glasgow, UK) Title: Poetry and Religion in a Secular Age					

Break	13:55 ~ 14:00 (5 Minutes)					
	14:00 ~ 16:35 Session II (155 Minutes)					
	Overall Presentation (Conference Room, English)	General Education (Room 309, Korean)	Religion / Philosophy (Room 310, English/Korean)	Literature (Room 312, Korean)		
Session	Moderator: YU Jieae (Changwon Natl. U)	Moderator: SONG Inhwa (Hansei U)	Moderator: KIM Hyunmin (Sahmyook U)	Moderator: CHO Seongsook (Kyungnam U)		
	Presentor: LEE Songchong (U of Findly, USA) Title: Boundary-breaking Disposition against Post-Truth:	Presenter: JHO Kwanhyun (Sahmyook U) Title: Liberal Arts Curriculum in Japanese Universities	Presenter: JE Haejong (Sahmyook U) Title: Speaking of an All-loving and	Presenter: KIM Jingyu (Hongik U) Title: Leg on the Sky, as a Inverted Apocalyptic Literature:		
	Five Big Questions for Religious Education Discussant: KIM Minah (Seoul Natl. U, Religious Studies Major)		All-powerful God in the Presence of Evil Focused on The Theodicy of John Hick Discussant: OH Sijin (Sahmyook U)	Focusing on the Overlap between Defection from North		
II	Presenter: JESUS Deogracias Z. PRINCIPE	Presenter: LEE Hyunju (Yonsei U)	Presenter: KANG Junsoo (Anyang U)	Presenter: Kwak Eunhee (Hannam U)		
		Title: Diversification of	Title: A Study on <i>Ieodo</i> from the Point of Shaman Ritual and Offering of	Title: A Study on the Sociolinguistic Meaning		
	Presenter: JEON Jayoung (City U of NY, USA) Title: Were I the ghost that walked: Ventriloquism and the Female Double Voicing in the Winter's Tale Discussant: YOOK Sunghee (Sookmyung Women's U)	Humanities for 21st Century's Environmental	Presenter: LEE Heegoo (Jungwon U) Title: Chauser's Post-Truth and the <i>House of Fame</i> Discussant: WOO Seungieung (Chosun U)	Presenter: OH Juri (Catholic Kwandong U) Title: The Significance of Kim Suyeong's Poetics in the Post-Truth Era Discussant: KIM Youjoong (Seoul Natl. U)		
	Presenter: KIM Ilgu (Hannam U)	Presenter: PARK Sangmin (Kangnam U)	Presenter: PARK Sunhwa (Konkuk U)	Presenter: HONG Juyoung (Korea Airforce Academy)		
	Title: Quakerism described in American Fiction Discussant: HWANG Jung-eun (Hankuk U of Foreign Studies)	Title: A Study on the Relation -ship between Prewriting Activities and Writing Ability Discussant: KIM Byounggill (Sookmyung Women's U)	of an Ending in the Post-Truth Era: How to	_		
Break	16:35 ~ 16:45 (10 Minutes)					
General Discussion	16:45 ~ 17:25 (David Jangeuncheong Hall, 40 Minutes)					
	Moderator: KIM Sara (Hongkong Science Technology U) * Language: English & Korean					
Reception	17:30 ~ 19:00 (Restaurant for Faculty, 90 Minutes)					

2018. 7. 5(Thursday)							
	09:30~10:10(David Jangeuncheong Hall, 40 Minutes)						
Keynote	Moderator: PARK Sojin (Vice-President of KSLR, Sookmyung Women's U)						
speech	Keynote Speaker: Dr. David JASPER (U of Glasgow, UK)						
	Title: Beholding the Bright Countenance of Truth (John Milton)						
	10:20~11:30 Session III (70 minutes)						
	Overall Presentation (Conference Room, English)	Religion / Philosophy (Room 309, Korean)	Literature (Room 310, English)	Literature (Room 312, Korean)			
	Moderator: KIM Heejung	Moderator: LEE Jaehwan	Moderator: HONG Oksook	Moderator: HWANG Hyosook			
	(Sookmyung Women's U) Presenter: KIM Sunghyun	(Seoul Natl. U) Presenter: CHO Heijin	(Korea Marin U) Presentor: JUNG Shinhee	(Seoul Women's College of Nursing) Presenter: CHONG Kiin			
	(Seoul Natl. U of Science and Tech.)	(Hansei U)	(Hannam U)	(Tokyo U of Foreign Studies, Japan)			
Session		Title: Poat-truth Times, the Study Which a Love	Title: Human's Dream and Frustration in Never let	Title: Inter-textuality of			
III	A New Old Truth Discussant: Oh Eunyoung	Story <i>The Land</i> : the Study which the other of		Korean Poems and Chinese Poems in <i>Cheongchoon</i> : An Essay			
Presenta-	(Sogang U)	the Hospitability in Epic of the Identity by	Discussant: LEE Juneui	for Research on Relation			
tion:25 m		Master and Slave Discussant: NAM Sungwon	(Daejeon Health Institute of Tech)	between Modern Korean Poems and Chinese Poems			
Discussio		(Seoul Woman's U)	·	Discussant: LEE kyunghyun			
n: 10 m				(Seoul Natl. U)			
	Presenter: PARK Sojin (Sookmyung Women's U)	Presenter: PARK Seong-ae (City U of Seoul)	Presenter: YOON Suhyun (Gyoungsang Natl. U)	Presenter: Nguyen Thi HIEN (Ho Chi Minh U, Vietnam)			
	Title: A Case Class of	· •	Title: Media and Simulation	Mitle Policiona Conacionanea			
	Gender Innovations in the	about The Family in	in Suzanne Collins' The	Novels: Focused on Hwang Seok-young and Bao Ninh's			
	Liberal Arts Education Discussant: WOO Soojung	Korean Children's Literature	Hunger Games Trilogy Discussant: BANG Inshik	works			
	(Sookmyung Women's U)	Discussant: LEE Pyeongjeon	(SungKyul U)	Discussant: JUNG, Gyeryoung (Korea Military Academy)			
Break		(Seowon U) 11:30~11:40	(10 minutes)				
	11:40~12:50 Session IV (70 Minutes)						
	Overall Presentation	Literature	Literature	Literature			
	(Conference Room, English)	(Room 309, English, Korean)	(Room 310, Korean)	(Room 312, English, Korean)			
	Moderator: CHOI Insoon	Moderator: OH Sijin	Moderator: JANG Moonseok	Moderator: BAIK Junghye			
Session	(Seo Kyoung U)	(Sahmyook U)	(Seoul Natl. U)	(Sahmyook U)			
IV	Presenter: Helen Hye-Sook Hwang (Mago Academy, USA)	Presenter: Nancy Jiwon Cho (Seoul Natl. U)	Presenter: KIM Yunsun (Korea U)	Presenter: LEE Juyeon (Kangwon Natl. U)			
	Title: Introducing the Magoist	Title: Waiting as a Wise	Title: An Narrative	Title: Analysis on Desires			
Presenta- tion: 25 m	Calendar: Original Blessing of the Womb Time	Virgin: The Dramatic Monologue as a Mode for		& Self-communication in T. S. Eliot's Works			
CTOIL %2 III	Discussant: WOO Silha	Victorian Female Eschatology Discussant: Jang Jungyoun	Focusing on <i>Leebyeokjeon</i> Discussant: YOON Insun	Discussant: KIM Sihyun			
Discussi- on: 10 m	(Korea Aerospace U)	(Sookmyung Women's U)	(The Catholic U of Korea)	(Ewha Womans U)			
	Presenter: Y00 Yohan (Seoul Natl. U)	Presenter: SHIN Taesoo	Presenter: YANG Sunjin (Chungnam natl. U)	Presenter: SHIN Suhyun			
	Title: The Jeju Indigenous	(Hannam U) Title: Solomon's King	Title: A Study on the	(Sogang U) Title: Anxiety as a "Creature"			
	People's View of the Soul as Found in <i>Neokdeurim</i>	Succession and The Feminity	Aesthetic Criteria in the	in Mary Shelley's <i>Frankenstein</i>			
	Ritual	Trace	Era Discussant: BYUN Kwangbai	Discussant: CHO Yujin (Sogang U)			
	Discussant: LEE Songchong (U of Findly, USA)	Discussant: BAN Jaekwang (Sungsan Hyo U)	(Hankuk U of Foreign Studies)	. 3 3 1			
Closing	12:55 ~ 13:10 (David Jangeuncheong Hall, 15 Minutes)						
	Moderator: Y00 Yohan (Vice-President of KSLR, Seoul Natl. U)						
CIOSING	Moderator: Y00 Yohan	${f n}$ (Vice-President of K	SLR, Seoul Natl. U)				
Closing		n (Vice-President of K Yongsung (President					
Lunch		Yongsung (President					